# SDR CALA2014081301110

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW CTR WING BOX REAR SPAR VERTICAL PRESS WEB CRACK APPROX 7/8 INCHES IN LENGTH BETWEEN LBL 40 & 45.64.  REPAIR CORRECTION TO THE RE INSPECTION SHOULD READ 56,000 FLIGHT CYCLE IAW SRM 57-10-10, REPAIR 3, FIG 204 & REPEAT AT 36,000 FLIGHT CYCLES INTERVALS, 57 DIP CONTROL NUMBER 28818.
